# SDR F3LA2014091501072

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 35,836 hours, 17,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4165
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LT EPSU FAILS EMER LIGHTS TEST.  R & R FWD LT EPSU 10WL.  OPERATIONAL CHECKED NORMAL IAW AMM 33-51-38 PAGE BLOCK 401.
